# SDR USAA2008122292284

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 27,977 hours, 9,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2276
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,965 hours, 9,903 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1522 DEN-CLT - EEL - DURING EMERGENCY LIGHT SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT MID LEFT FAULTED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT MID LEFT.  OPERATIONAL CHECK GOOD.
